zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On maximal element theorems, variants of Ekeland’s variational principle and their applications. (English) Zbl 1133.58006
Summary: We establish several different versions of the generalized Ekeland’s variational principle and maximal element theorem for $\tau $-functions in $\lesssim$ complete metric spaces. The equivalence relations between maximal element theorems, generalized Ekeland’s variational principle, generalized Caristi’s (common) fixed point theorems and nonconvex maximal element theorems for maps are also proved. Moreover, we obtain some applications to a nonconvex minimax theorem, nonconvex vectorial equilibrium theorems and convergence theorems in complete metric spaces.

58E30Variational principles on infinite-dimensional spaces
49J35Minimax problems (existence)
54H25Fixed-point and coincidence theorems in topological spaces
Full Text: DOI
[1] Bae, J. S.: Fixed point theorems for weakly contractive multivalued maps, J. math. Anal. appl. 284, 690-697 (2003) · Zbl 1033.47038 · doi:10.1016/S0022-247X(03)00387-1
[2] Bianchi, M.; Kassay, G.; Pini, R.: Existence of equilibria via Ekeland’s principle, J. math. Anal. appl. 305, 502-512 (2005) · Zbl 1061.49005 · doi:10.1016/j.jmaa.2004.11.042
[3] Bianchi, M.; Kassay, G.; Pini, R.: Ekeland’s principle for vector equilibrium problems, Nonlinear anal. 66, 1454-1464 (2007) · Zbl 1110.49007 · doi:10.1016/j.na.2006.02.003
[4] Bishop, E.; Phelps, R. R.: The support functionals of a convex set, Proc. sympos. Pure math. 7, 27-35 (1963) · Zbl 0149.08601
[5] Caristi, J.: Fixed point theorems for mappings satisfying inwardness conditions, Trans. amer. Math. soc. 215, 241-251 (1976) · Zbl 0305.47029 · doi:10.2307/1999724
[6] Chen, G. Y.; Huang, X. X.; Yang, X. Q.: Vector optimization, (2005) · Zbl 1104.90044
[7] Chen, Y.; Cho, Y. J.; Yang, L.: Note on the results with lower semi-continuity, Bull. korean math. Soc. 39, No. 4, 535-541 (2002) · Zbl 1040.49016 · doi:10.4134/BKMS.2002.39.4.535
[8] Daneš, J.: Equivalence of some geometric and related results of nonlinear functional analysis, Comment. math. Univ. carolin. 26, 443-454 (1985) · Zbl 0656.47050
[9] Daneš, J.: A geometric theorem useful in nonlinear analysis, Boll. unione mat. Ital. 6, 369-372 (1972) · Zbl 0236.47053
[10] Dancš, S.; Hegedüs, M.; Medvegyev, P.: A general ordering and fixed point principle in complete metric spaces, Acta sci. Math. 46, 381-388 (1983) · Zbl 0532.54030
[11] Ekeland, I.: Remarques sur LES problémes variationnels, I, C. R. acad. Sci. Paris sér. A-B. 275, 1057-1059 (1972) · Zbl 0249.49004
[12] Ekeland, I.: On the variational principle, J. math. Anal. appl. 47, 324-353 (1974) · Zbl 0286.49015 · doi:10.1016/0022-247X(74)90025-0
[13] Ekeland, I.: Nonconvex minimization problems, Bull. amer. Math. soc. 1, 443-474 (1979) · Zbl 0441.49011 · doi:10.1090/S0273-0979-1979-14595-6
[14] Granas, A.; Horvath, C. D.: On the order-theoretic Cantor theorem, Taiwanese J. Math. 4, No. 2, 203-213 (2000) · Zbl 0991.54035
[15] Hyers, D. H.; Isac, G.; Rassias, T. M.: Topics in nonlinear analysis and applications, (1997) · Zbl 0878.47040
[16] Kada, O.; Suzuki, T.; Takahashi, W.: Nonconvex minimization theorems and fixed point theorems in complete metric spaces, Math. japon. 44, 381-391 (1996) · Zbl 0897.54029
[17] Lin, L. J.; Du, W. S.: Ekeland’s variational principle, minimax theorems and existence of nonconvex equilibria in complete metric spaces, J. math. Anal. appl. 323, 360-370 (2006) · Zbl 1101.49022 · doi:10.1016/j.jmaa.2005.10.005
[18] L.J. Lin, W.S. Du, Some equivalent formulations of generalized Ekeland’s variational principle and their applications, Nonlinear Anal. (in press) · Zbl 1111.49013 · doi:10.1016/j.na.2006.05.006
[19] L.J. Lin, W.S. Du, Systems of equilibrium problems with applications to new variants of Ekeland’s variational principle, fixed point theorems and parametric optimization problems, J. Global Optim. (accepted) · Zbl 1218.49014 · doi:10.1007/s10898-007-9146-0
[20] Mizoguchi, N.; Takahashi, W.: Fixed point theorems for multivalued mappings on complete metric spaces, J. math. Anal. appl. 141, 177-188 (1989) · Zbl 0688.54028 · doi:10.1016/0022-247X(89)90214-X
[21] Oettli, W.; Théra, M.: Equivalents of Ekeland’s principle, Bull. austral. Math. soc. 48, 385-392 (1993) · Zbl 0793.54025 · doi:10.1017/S0004972700015847
[22] Park, S.: On generalizations of the Ekeland-type variational principles, Nonlinear anal. 39, 881-889 (2000) · Zbl 1044.49500 · doi:10.1016/S0362-546X(98)00253-3
[23] Penot, J. -P.: The drop theorem, the petal theorem and Ekeland’s variational principle, Nonlinear anal. 10, No. 9, 813-822 (1986) · Zbl 0612.49011 · doi:10.1016/0362-546X(86)90069-6
[24] Suzuki, T.: Generalized distance and existence theorems in complete metric spaces, J. math. Anal. appl. 253, 440-458 (2001) · Zbl 0983.54034 · doi:10.1006/jmaa.2000.7151
[25] Suzuki, T.: Generalized caristi’s fixed point theorems by bae and others, J. math. Anal. appl. 302, 502-508 (2005) · Zbl 1059.54031 · doi:10.1016/j.jmaa.2004.08.019
[26] Suzuki, T.: The strong Ekeland variational principle, J. math. Anal. appl. 320, 787-794 (2006) · Zbl 1099.49022 · doi:10.1016/j.jmaa.2005.08.004
[27] Suzuki, T.; Takahashi, W.: Fixed point theorems and characterizations of metric completeness, Topol. methods nonlinear anal. 8, 371-382 (1996) · Zbl 0902.47050
[28] Takahashi, W.: Existence theorems generalizing fixed point theorems for multivalued mappings, Pitmam research notes in mathematics series 252, 397-406 (1991) · Zbl 0760.47029
[29] Takahashi, W.: Nonlinear functional analysis, (2000) · Zbl 0997.47002